I am 27 years old, I have had several major surgeries including my spleen, tail of my pancreas, and parts of my colon removed. About two years ago I had mesh along with 14 titanium tacks put into my abdomen. For 3 months now I have had pain in my upper and lower quadrents and a weird rash on the top of my abdomen. This does not itch (they kinda resemble leopard spots) I have used topical fungal creams, allergy medication, and steriod injections to no relief. This rash along with the pain I have been having---- could this be my body possibly rejecting the foreign objects? Tired of hurting.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.